Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 8, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 28, 2007, 3:19 PM PDT. It took effect at Jun 29, 2007, 10:00 AM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2007, 3:19 PM PDT (22:19 UTC)
- In effect from
- Jun 29, 2007, 10:00 AM PDT
- Expired
- Jun 29, 2007, 10:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 282219 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 319 PM PDT THU JUN 28 2007 NVZ451-290630- /O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ /O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ /O.CON.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/ HUMBOLDT COUNTY- 319 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONE 451... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR PORTIONS OF NORTHERN NEVADA...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONE: 451 - HUMBOLDT COUNTY A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE CONTINUED GUSTY WINDS ACROSS NORTHWEST NEVADA THIS EVENING...AND AGAIN FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...AND GUSTING TO 25 TO 35 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN BELOW 15 PERCENT ACROSS FIRE WEATHER ZONE 451 THROUGH THIS EVENING...AND ACROSS THE EASTERN HALF OF THE ZONE FRIDAY. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-290630- /O.UPG.KLKN.FW.A.0007.070629T1700Z-070630T0500Z/ /O.NEW.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 319 PM PDT THU JUN 28 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR MUCH OF NORTHERN AND CENTRAL NEVADA... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR MUCH OF CENTRAL AND NORTHERN NEVADA. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA ON FRIDAY. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 25 TO 35 MPH. AFTERNOON RELATIVE HUMIDITIES FRIDAY ARE EXPECTED TO FALL BELOW 15 PERCENT LATE MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KLKN 290450 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 950 PM PDT THU JUN 28 2007 NVZ451-291700- /O.EXP.KLKN.FW.W.0007.000000T0000Z-070629T0500Z/ /O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- 950 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA... ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT TOMORROW. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY WINDS ACROSS THE AREA HAVE SUBSIDED BELOW WARNING CRITERIA AND RH LEVELS HAVE RISEN ABOVE 15 PERCENT. WINDS ARE EXPECTED TO INCREASE ONCE AGAIN LATE TOMORROW MORNING WITH GUSTS IN EXCESS OF 30 MPH AS A TROUGH OF LOW PRESSURE REMAINS OF THE COAST OF CALIFORNIA. HUMIDITY LEVELS ARE ALSO EXPECTED TO ONCE AGAIN DROP TO BELOW 15 PERCENT LATE TOMORROW MORNING AND LAST THROUGH THE EVENING HOURS. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-455-457-291700- /O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 950 PM PDT THU JUN 28 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR NORTHERN AND CENTRAL NEVADA... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM PDT TOMORROW. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A TROUGH OF LOW PRESSURE REMAINS OFF THE COAST OF CALIFORNIA THROUGH TOMORROW EVENING AND WILL PRODUCE GUSTY WINDS ACROSS NORTHERN AND CENTRAL NEVADA. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 25 TO 35 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE TOMORROW MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES COULD PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IPPI
000 WWUS85 KLKN 290946 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 246 AM PDT FRI JUN 29 2007 NVZ451-452-454-455-457-300500- /O.CON.KLKN.FW.W.0008.070629T1700Z-070630T0500Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 246 AM PDT FRI JUN 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND GUSTS ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND STRONG WIND GUSTS ACROSS FIRE WEATHER ZONES 451 452 454 455 AND 457. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A LOW PRESSURE SYSTEM WILL BE BRUSHING NEVADA TODAY BRINGING GUSTY WINDS. WINDS WILL BE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 35 MPH. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 15 PERCENT BY LATE THIS MORNING...AND REMAIN BELOW 15 PERCENT INTO MID EVENING. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ LW
000
WWUS85 KLKN 292115
RFWLKN
RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
215 PM PDT FRI JUN 29 2007
NVZ451-452-454-455-457-300500-
/O.CON.KLKN.FW.W.0008.000000T0000Z-070630T0500Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
215 PM PDT FRI JUN 29 2007
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR CENTRAL
AND NORTHERN NEVADA...
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR CENTRAL
AND NORTHERN NEVADA.
THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:
451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES
454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50
455 - WHITE PINE COUNTY
457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES
A LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC NORTHWEST IS
BRINGING GUSTY WINDS TO ALL FIRE WEATHER ZONES. WINDS WILL
CONTINUE OUT OF THE SOUTHWEST AT 15 TO 25 MPH...GUSTING TO 35
MPH.
RELATIVE HUMIDITIES ARE BELOW 10 PERCENT ACROSS ZONES
454...455...AND 457 AND GENERALLY BETWEEN 10 AND 15 PERCENT IN THE
NORTHERN FIRE ZONES. THIS COMBINATION OF GUSTY WINDS AND LOW
RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER
CONDITIONS THROUGH THE EVENING HOURS.
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
$$
SAVADEL000 WWUS85 KLKN 300437 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 937 PM PDT FRI JUN 29 2007 NVZ451-452-454-455-457-300545- /O.EXP.KLKN.FW.W.0008.000000T0000Z-070630T0500Z/ HUMBOLDT COUNTY- ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 937 PM PDT FRI JUN 29 2007 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING... THIS RED FLAG WARNING EXPIRATION IS FOR THE FOLLOWING FIRE WEATHER ZONES: 451 - HUMBOLDT COUNTY 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES WINDS HAVE SUBSIDED BELOW RED FLAG WARNING CRITERIA...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ CEC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 28, 2:42 PM PDT, 37 minutes earlier.
Area forecast discussion, Jun 28, 2:42 PM PDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 242 PM PDT THU JUN 28 2007 .SYNOPSIS...A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE PACIFIC NORTHWEST TONIGHT AND FRIDAY...BRINGING BREEZY CONDITIONS TO THE SILVER STATE THROUGH SATURDAY. DAYTIME TEMPERATURES WILL CONTINUE ABOVE NORMAL THROUGH THE MIDDLE OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH SATURDAY. AT 500MB SHORT WAVE WILL MOVE THRU PAC NW TONIGHT AND FRIDAY...WITH STRONG GRADIENT ACROSS THE AREA...STRONGEST AT 500MB OVER THE NORTHWEST AND LESS SOUTHEAST. HOWEVER...A BROAD BAND OF HI/MID CLOUDS MOVING ACROSS THE NORTH TONIGHT AND FRIDAY...ALONG WITH A CAP AT AROUND 55O MB WILL DAMPEN MOMENTUM MIXING DOWN A BIT NORTHWEST. A SURFACE GRADIENT ACROSS THE WESTERN HALF OF THE FCST AREA WILL COUNTERACT THIS TO SOME EXTENT. WINDS WILL BE ALIGNED WITH HEIGHT FROM 500MB TO THE SURFACE ACROSS THE AREA. SOUTHWEST WINDS WILL CONTINUE SATURDAY BUT WITH A SLIGHTLY LOWER GRADIENT. NO CONVECTION IS EXPECTED THRU THE PERIOD... AS LIS ARE MARGINAL AT BEST. REA .LONG TERM...SATURDAY NIGHT THROUGH NEXT THURSDAY...MEDIUM RANGE MODELS REMAIN IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD...SO LITTLE CHANGE WAS MADE TO THE CURRENT FORECAST. DRY SOUTHWEST FLOW TO CONTINUE THROUGH TUESDAY. SKIES WILL RANGE FROM CLEAR TO MOSTLY CLEAR WITH DAYTIME TEMPS REMAINING ABOVE NORMAL. A GRADUAL INCREASE IN 500MB HEIGHTS WILL TAKE PLACE MONDAY THROUGH AT LEAST WEDNESDAY AS THE UPPER RIDGE OVER THE FOUR CORNERS REGION EXPANDS BACK NORTH AND WEST AND INTO THE SILVER STATE. DAYTIME TEMPS WILL RESPOND ACCORDINGLY WITH MOST PLACES SEEING HIGHS WELL INTO THE MID AND UPPER 90S AS EARLY AS TUESDAY. WITH THE RIDGE BACKING WESTWARD... ALSO EXPECTING FLOW ALOFT TO VEER TO A MORE SOUTHERLY AND EVEN SOUTHEASTERLY DIRECTION ON WEDNESDAY AND THURSDAY. GFS DOES SHOW A NOTABLE INCREASE IN MID LEVEL MOISTURE DURING THE MIDDLE OF NEXT WEEK ALONG WITH DECENT INSTABILITY...ENOUGH SO THAT THERE COULD BE ISOLATED AFTERNOON THUNDERSTORMS ACROSS CENTRAL NV. HAVE DECIDED TO GO AHEAD AND ADD SOME SLIGHT CHANCE POPS ACROSS CENTRAL NV NEXT THURSDAY AFTERNOON AS THE BEST MOISTURE AND INSTABILITY SEEM TO BE IN PLACE THEN. MCGEE && .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH FRIDAY. SOUTHWEST WINDS ON THE ORDER OF 10-15 MPH WITH GUSTS OF 20-25 MPH WILL CONTINUE THROUGH 03Z THIS EVENING...EXCEPT GUSTS TO 30 MPH NEAR KWMC. LIGHT WINDS ARE EXPECTED TONIGHT. ON FRIDAY...A STORM SYSTEM MOVING INTO THE PACIFIC NORTHWEST WILL PRODUCE BREEZY CONDITIONS ACROSS MOST OF NORTHERN AND CENTRAL NEVADA DURING THE AFTERNOON AND EVENING HOURS. SOUTHWEST WINDS OF 15-25 MPH WITH GUSTS BETWEEN 30-35 MPH WILL BE COMMON. MCGEE && .FIRE WEATHER...A LOW PRESSURE DISTURBANCE MOVING ACROSS THE PACIFIC NORTHWEST WILL PRODUCE A STRONG PRESSURE GRADIENT ACROSS NORTHERN AND CENTRAL NEVADA THRU SATURDAY. WINDS WILL BE STRONGEST ACROSS THE LARGEST AREA FRIDAY. BREEZY CONDITIONS MAY CONTINUE SATURDAY AND SUNDAY. HIGH PRESSURE WILL BEGIN BUILDING INTO FROM THE 4-CORNERS AREA MONDAY THRU THURSDAY...REDUCING WINDS ACROSS NEVADA BUT BRINGING THE POTENTIAL FOR MID AND HI MOISTURE CENTRAL NEVADA WEDNESDAY AND THURSDAY. NO CONVECTION IS EXPECTED THRU TUESDAY...BUT THE INCREASED MOISTURE MIDWEEK...AND WITH INCREASED SURFACE INSTABILITY WILL BRING THE CHANCE FOR ISOLATED DRY THUNDERSTORMS IN THE HIGHER TERRAIN OF 455 AND 457 WEDNESDAY...AND 452...455...AND 457 THURSDAY. AFTERNOON RELATIVE HUMIDITIES WILL CONTINUE TO RUN BETWEEN 5 AND 15 PERCENT ACROSS NORTHERN AND CENTRAL NEVADA INTO AT LEAST EARLY NEXT WEEK. THE COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITIES HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR ALL FIRE WX ZONES FOR FRIDAY. REA && .LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THROUGH 10 PM THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 451. RED FLAG WARNING FRIDAY FROM 10 AM TO 10 PM FOR GUSTY WINDS AND LOW HUMIDITIES FOR ZONES 451..452...454...455...AND 457.
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.